List Price: $10.00
Sale Price: $5.75
Availability: Usually ships in 24 hours
Eligible For Free Shipping
Camber Consumer Care Children's Ibuprofen oral suspension contains 100 mg of Ibuprofen per teaspoon (5 ml).This Product provides up to eight hours of relief from minor aches and pain due to common cold,flu,sore throat,headache,migraine and toothache. Alcohol free.Ideal for children aged 2-11 years old.
- Temporarily relieves minor aches and pains due to common cold,flu,sore throat,headache and toothache.
- NSAID: is a nonsteriodal anti-inflammatory drug that temporarily reduces fever.
- Long lasting- provides up to 8 hours of relief.
- Made for Children: Specifically formulated for kids ages 2-11
- Contains Ibuprofen and product made In USA